-
1
-
-
44049114218
-
Characterization and comparison of Sugeno and Choquet integrals
-
L. M. de Campos and M. J. Bolanos, "Characterization and comparison of Sugeno and Choquet integrals", Fuzzy Sets and Systems 52, 1992, pp. 61-67.
-
(1992)
Fuzzy Sets and Systems
, vol.52
, pp. 61-67
-
-
De Campos, L.M.1
Bolanos, M.J.2
-
5
-
-
0002806462
-
Fuzzy integral and image segmentation
-
New Orleans
-
J. M. Keller, H. Qiu, and H. Tahani, "Fuzzy integral and image segmentation", Proc. NAFIPS'86, New Orleans, 1986, pp. 324-338.
-
(1986)
Proc. NAFIPS'86
, pp. 324-338
-
-
Keller, J.M.1
Qiu, H.2
Tahani, H.3
-
7
-
-
0000210201
-
An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure
-
T. Murofushi and M. Sugeno, "An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure", Fuzzy Sets and Systems 29, 1989, pp. 201-227.
-
(1989)
Fuzzy Sets and Systems
, vol.29
, pp. 201-227
-
-
Murofushi, T.1
Sugeno, M.2
-
8
-
-
44949271412
-
A theory of fuzzy Measures: Representations, the Choquet integral, and null sets
-
T Murofushi and M. Sugeno, "A theory of fuzzy measures: Representations, the Choquet integral, and null sets", Journal of Mathematical Analysis and applications 159, 1991, pp. 532-549.
-
(1991)
Journal of Mathematical Analysis and Applications
, vol.159
, pp. 532-549
-
-
Murofushi, T.1
Sugeno, M.2
-
9
-
-
0028423624
-
Nonmonotonic fuzzy measures and the choquet integral
-
T. Murofushi, M. Sugeno, and M. Machida, Nonmonotonic fuzzy measures and the Choquet integral, Fuzzy Sets and Systems 64, 1994, pp. 73-86.
-
(1994)
Fuzzy Sets and Systems
, vol.64
, pp. 73-86
-
-
Murofushi, T.1
Sugeno, M.2
Machida, M.3
-
13
-
-
0029719473
-
Detecting constructions of nonlinear integral systems from input-output Data: An Application of Neural Networks
-
Berkeley
-
J. Wang and Z. Wang. "Detecting constructions of nonlinear integral systems from input-output data: An Application of Neural Networks", Proc. NAFIPS'96, Berkeley, 1996, pp. 559-563.
-
(1996)
Proc. NAFIPS'96
, pp. 559-563
-
-
Wang, J.1
Wang, Z.2
-
14
-
-
0000526891
-
The autocontinuity of set function and the fuzzy integral
-
Z. Wang, "The autocontinuity of set function and the fuzzy integral", Journal of Mathematical Analysis and applications 99, 1984, pp. 195-218.
-
(1984)
Journal of Mathematical Analysis and Applications
, vol.99
, pp. 195-218
-
-
Wang, Z.1
-
15
-
-
0030678818
-
Convergence theorems for sequences of choquet integrals
-
Z. Wang, "Convergence theorems for sequences of Choquet integrals", International Journal of General Systems 26, 1997, pp. 133-143.
-
(1997)
International Journal of General Systems
, vol.26
, pp. 133-143
-
-
Wang, Z.1
-
17
-
-
0001230785
-
Choquet integrals and natural extensions of lower probabilities
-
Z. Wang and G. J. Klir, "Choquet integrals and natural extensions of lower probabilities", International Journal of Approximate Reasoning 16, 1997, pp. 137-147.
-
(1997)
International Journal of Approximate Reasoning
, vol.16
, pp. 137-147
-
-
Wang, Z.1
Klir, G.J.2
-
18
-
-
0004419703
-
PFB-integrals and PFA-integrals with respect to monotone set functions
-
Z. Wang and G. J. Klir, "PFB-integrals and PFA-integrals with respect to monotone set functions", International Journal of Uncertainty, Fuzziness, and Knowledge-Based Systems 5, No. 2, 1997, pp. 163-175.
-
(1997)
International Journal of Uncertainty, Fuzziness, and Knowledge-Based Systems
, vol.5
, Issue.2
, pp. 163-175
-
-
Wang, Z.1
Klir, G.J.2
-
19
-
-
85054382233
-
The calculation of natural extensions with respect to lower probabilities
-
to appear in
-
Z. Wang and G. J. Klir, "The calculation of natural extensions with respect to lower probabilities", to appear in Proc. NAFIPS '97.
-
Proc NAFIS '97
-
-
Wang, Z.1
Klir, G.J.2
-
20
-
-
0011502129
-
Monotone set functions defined by choquet integral
-
Z. Wang, G. J. Klir, and W. Wang, "Monotone set functions defined by Choquet integral", Fuzzy Sets and Systems 81, 1996, pp. 241-250.
-
(1996)
Fuzzy Sets and Systems
, vol.81
, pp. 241-250
-
-
Wang, Z.1
Klir, G.J.2
Wang, W.3
-
21
-
-
0347908100
-
Genetic algorithms used for determining nonadditive set functions in information fusion
-
Z. Wang, K. S. Leung, and J. Wang. "Genetic algorithms used for determining nonadditive set functions in information fusion", Proc. IFSA '97, Vol 1, 1997, pp. 518-521.
-
(1997)
Proc. IFSA '97
, vol.1
, pp. 518-521
-
-
Wang, Z.1
Leung, K.S.2
Wang, J.3
-
22
-
-
0030358152
-
Pan-integrals with respect to imprecise probabilities
-
Z. Wang, W. Wang, and G. J. Klir, "Pan-integrals with respect to imprecise probabilities", International Journal of General Systems 25, 1996, pp. 229-243.
-
(1996)
International Journal of General Systems
, vol.25
, pp. 229-243
-
-
Wang, Z.1
Wang, W.2
Klir, G.J.3
|